Groups with Certain Normality Conditions

Chia Hsin Liu*, D. S. Passman

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


We classify two types of finite groups with certain normality conditions, namely SSN groups and groups with all noncyclic subgroups normal. These conditions are key ingredients in the study of the multiplicative Jordan decomposition problem for group rings.

Original languageEnglish
Pages (from-to)3308-3323
Number of pages16
JournalCommunications in Algebra
Issue number8
Publication statusPublished - 2016 Aug 2


  • Dedekind group
  • NCN group
  • Noncyclic subgroups normal
  • Normality condition
  • SN group
  • SSN group

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'Groups with Certain Normality Conditions'. Together they form a unique fingerprint.

Cite this